# SDR DALA2015110306650

- Difficulty date: November 2, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FRAME BS 1485.  HOLES WERE DRILLED TO NEXT SIZE IAW 51-10-4, DUE TO EXCESSIVE DAMAGE WAS ATTENDED IAW SRM 53-01, FIG 2, SRM 51-10-3 PAR 21, 14 AND 51-30-2.
